# SDR CALA2022111103119

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 60,967 hours, 19,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N331116
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5530-04213 REV C OPERATION 003 DURING ROTO INSP OF L1 DOOR SURROND STRUCTURE DOUBLER PREVENTATIVE MODIFICATION, 2 HOLES HAVE BEEN STEPPED UP TO .214" AND STILL HAVE REJECTABLE DAMAGE AND CORROSION INDICATIONS. INSTALLED REPAIR PER EC/RA 5310-08065 AND EA 757-5310 -13-A3076 REV- VERIFIED ALL WORK ACCOMPLISHED.
